Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82386
Title: Osteopetrosis (Albers Schonberg's Disease).
Authors: Gupta, S P
Tewari, G N
Gupta, R C
Issue Date: 1-Dec-1969
Citation: Gupta SP, Tewari GN, Gupta RC. Osteopetrosis (Albers Schonberg's Disease). Indian Journal of Pediatrics. 1969 Dec; 36(263): 478-80
URI: http://imsear.hellis.org/handle/123456789/82386
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.